| Model Number |
M00545261 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block d4 and h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.However, the complainant reported that the device was not expired.Block h6: imdrf device code a0501 captures the reportable event of the sponge detachment.
Event or Problem Description
It was reported to boston scientific corporation that an rx locking device and biopsy cap was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During the post procedure, when brushing an endoscopic retrograde cholangiopancreatography (ercp) scope in the cleaning room, a sponge was removed that looks like a biopsy cap for the locking device.Reportedly, the sponge was retrieved using biopsy forceps.It is unknown if a water-soluble lubricant was applied on the biopsy cap prior to use.There were no patient complications reported as a result of this event.